×

Found 168 Documents (Results 1–100)

On the set of intermediate Artinian subrings. (English) Zbl 1401.13026

Badawi, Ayman (ed.) et al., Homological and combinatorial methods in algebra. SAA 4, Ardabil, Iran, August 9–11, 2016. Proceedings of the 4th seminar on algebra and its applications. Cham: Springer (ISBN 978-3-319-74194-9/hbk; 978-3-319-74195-6/ebook). Springer Proceedings in Mathematics & Statistics 228, 139-149 (2018).
MSC:  13B02 13E10 13A15
PDF BibTeX XML Cite
Full Text: DOI

On the set of Artinian subrings of infinite products of rings. (English) Zbl 1390.13024

Gueye, Cheikh Thiécoumbe (ed.) et al., Non-associative and non-commutative algebra and operator theory. NANCAOT, Dakar, Senegal, May 23–25, 2014: workshop in honor of Professor Amin Kaidi. Cham: Springer (ISBN 978-3-319-32900-0/hbk; 978-3-319-32902-4/ebook). Springer Proceedings in Mathematics & Statistics 160, 123-136 (2016).
PDF BibTeX XML Cite
Full Text: DOI

Centralizers and pseudo-degree functions. (English) Zbl 1359.16039

Silvestrov, Sergei (ed.) et al., Engineering mathematics II. Algebraic, stochastic and analysis structures for networks, data classification and optimization. Cham: Springer (ISBN 978-3-319-42104-9/hbk; 978-3-319-42105-6/ebook). Springer Proceedings in Mathematics & Statistics 179, 65-73 (2016).
MSC:  16U70 16W50 16S32
PDF BibTeX XML Cite
Full Text: DOI arXiv

On Boolean subrings of rings. (English) Zbl 1332.16018

Fontana, Marco (ed.) et al., Commutative algebra. Recent advances in commutative rings, integer-valued polynomials, and polynomial functions. Based on mini-courses and a conference on commutative rings, integer-valued polynomials and polynomial functions, Graz, Austria, December 16–18 and December 19–22, 2012. New York, NY: Springer (ISBN 978-1-4939-0924-7/hbk; 978-1-4939-0925-4/ebook). 113-117 (2014).
PDF BibTeX XML Cite
Full Text: DOI

Remarks on divisible and torsionfree modules. (English) Zbl 1168.16001

Marubayashi, H. (ed.) et al., Ring theory 2007. Proceedings of the 5th China-Japan-Korea conference, Tokyo, Japan, September 10–15, 2007. Hackensack, NJ: World Scientific (ISBN 978-981-281-832-4/hbk). 116-125 (2009).
PDF BibTeX XML Cite

Von Neumann regular rings and zero-dimensional pairs. (English) Zbl 1085.13508

Benslimane, M. (ed.) et al., Proceedings of the first Moroccan-Andalusian meeting on algebras and their applications, Tétouan, Morocco, September 2001. Morocco: Université Abdelmalek Essaadi, Faculté des Sciences de Tétouan, Dépt. de Mathématiques et Informatique, UFR-Algèbre et Geométrie Differentielle. 139(II)-149 (2003).
PDF BibTeX XML Cite

Homological dimensions over coherent semilocal rings. II. (English) Zbl 0849.16008

Gardner, B. J. (ed.) et al., Rings and radicals. Proceedings of the international conference, Shijiazhuang, China, 1994. Harlow: Longman. Pitman Res. Notes Math. Ser. 346, 207-210 (1996).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software